# SDR IPXA2025022651282

- Difficulty date: November 6, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,227 hours, 21,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RH I/B TRAILING EDGE FLAP SURFACE CORROSION AT LOWER SKIN. DOT119-031 INSTALLED RH IB TRAILING EDGE MAIN  FLAP PER AMM 27-51-02-424-021. COMPLETED INSTALLATION AS OUTLINED IN AMM 27-51-12.
